# SDR SWAA2025090397248

- Difficulty date: July 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA; FLOORBEAM UPPER SURFACE; FITTING HAS CORROSION; STA 312; LBL 54.   REPLACED FITTING AND FASTENERS LOCATED ON BS 312 LBL54 FLOORBEAM IAW B737-700 SRM 51-40-02-0G-0 AND DWG:141A5503;SHEET:15;REV:-.
